# SDR ANCF200600013

- Difficulty date: March 30, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Aircraft time: 41,779 hours, 16,523 cycles
- Engine: Rroyce RB211535E437
- Engine time: 48,102 hours, 14,699 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Control Unit
- Part number: C8E3815
- Part serial: 3323
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE N2 RPM WENT TO OVERSPEED.  IAW AMM 75-32-01 PAGE 401, REPLACED BLEED VALVE CONTROL UNIT.  OPS CHECK OK FOR SERVICE.
